# SDR AALA20030153

- Difficulty date: February 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 13D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT PIGTAIL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
